# SDR YENA2022120901235

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N323JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 384
- Aircraft time: 313,838 hours, 20,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1132, LGA-BOS. L1 DOOR ARMING LEVER RAISES APPROX 1/2 INCH IN-FLIGHT, RESULTING IN ARMING INDICATION TO NOT BEING VISIBLE; ADJUSTED ARMED/DISARMED VISUAL INDICATION ROD END IN REF WITH AMM 52-11-22. THE ARMING LEVER NOW ARMS AND DISARMS SMOOTHLY AND INDICATES. SECURELY FEELS ENGAGED AND DISENGAGED.
